# SDR SWIA200110015

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 3,873 hours, 5,604 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT RELEASE FROM DOWN POSITION ON TAKEOFF.  PERFORMED ALTERNATE GEAR RETRACTION PROCEDURE PER THE QRH.  REMOVED AND REPLACED RIGHT STRUT GROUND PROXIMITY SENSOR.  CYCLED LANDING GEAR SEVERAL TIMES.  OPS AND LEAK CHECKS GOOD IAW EMB120 MM 32-01-01.  P/N:  20505-001-01.
